# SDR ASOA2015051312816

- Difficulty date: April 19, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,324 hours, 18,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, BULKHEAD WEB LT SIDE CORRODED.  COMPLIED WITH EC/TC REO 670-53-11-594 AND GREO 670-53-11-594, REV DATED 04/27/2011.
